Alert archive / North Carolina / Wind Advisories in 2024
Wind Advisory 1, NWS Raleigh, NC
NWS Raleigh, NC issued this wind advisory at Jan 8, 2024, 4:03 AM EST for 31 counties in North Carolina. It took effect at Jan 9, 2024, 10:00 AM EST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2024, 4:03 AM EST (09:03 UTC)
- In effect from
- Jan 9, 2024, 10:00 AM EST
- Expired
- Jan 10, 2024, 6:00 AM EST
- In force
- 20 hr
- Issued by
- NWS Raleigh, NC
All 31 counties
Alamance County, NC, Anson County, NC, Chatham County, NC, Cumberland County, NC, Davidson County, NC, Durham County, NC, Edgecombe County, NC, Forsyth County, NC, Franklin County, NC, Granville County, NC, Guilford County, NC, Halifax County, NC, Harnett County, NC, Hoke County, NC, Johnston County, NC, Lee County, NC, Montgomery County, NC, Moore County, NC, Nash County, NC, Orange County, NC, Person County, NC, Randolph County, NC, Richmond County, NC, Sampson County, NC, Scotland County, NC, Stanly County, NC, Vance County, NC, Wake County, NC, Warren County, NC, Wayne County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 45 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 9.1 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1659 m above ground
- 0-6 km bulk shear
- 117 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
500 WWUS72 KRAH 080903 NPWRAH URGENT - WEATHER MESSAGE National Weather Service Raleigh NC 403 AM EST Mon Jan 8 2024 NCZ007>011-021>028-038>043-073>078-083>086-088-089-082100- /O.NEW.KRAH.WI.Y.0001.240109T1500Z-240110T0300Z/ Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham- Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne- Anson-Richmond-Scotland-Hoke-Cumberland-Sampson- Including the cities of Roxboro, Oxford, Creedmoor, Henderson, Kittrell, Warrenton, Norlina, Roanoke Rapids, Enfield, Scotland Neck, Winston-Salem, Greensboro, High Point, Burlington, Graham, Mebane, Hillsborough, Chapel Hill, Carrboro, Durham, Rougemont, Louisburg, Franklinton, Nashville, Spring Hope, Rocky Mount, Tarboro, Princeville, Lexington, Thomasville, Asheboro, Archdale, Siler City, Pittsboro, Raleigh, Cary, Apex, Wake Forest, Knightdale, Smithfield, Selma, Clayton, Wilson, Albemarle, Troy, Southern Pines, Pinehurst, Aberdeen, Carthage, Sanford, Lillington, Angier, Buies Creek, Erwin, Dunn, Goldsboro, Wadesboro, Polkton, Rockingham, Ellerbe, Laurinburg, Camp Mackall, Wagram, Raeford, Fayetteville, Spring Lake, Hope Mills, Clinton, and Roseboro 403 AM EST Mon Jan 8 2024 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM EST TUESDAY... * WHAT...Southerly winds 15 to 25 mph with gusts of 40 to 45 mph expected. * WHERE...All of central North Carolina. The strongest wind gusts are expected over the southern Piedmont, Sandhills, and southern Coastal Plain. * WHEN...From 10 AM to 10 PM EST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
5 follow-up statements
626 WWUS72 KRAH 081547 NPWRAH URGENT - WEATHER MESSAGE National Weather Service Raleigh NC 1047 AM EST Mon Jan 8 2024 NCZ007>011-021>028-038>043-073>078-083>086-088-089-090300- /O.CON.KRAH.WI.Y.0001.240109T1500Z-240110T0300Z/ Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham- Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne- Anson-Richmond-Scotland-Hoke-Cumberland-Sampson- Including the cities of Roxboro, Oxford, Creedmoor, Henderson, Kittrell, Warrenton, Norlina, Roanoke Rapids, Enfield, Scotland Neck, Winston-Salem, Greensboro, High Point, Burlington, Graham, Mebane, Hillsborough, Chapel Hill, Carrboro, Durham, Rougemont, Louisburg, Franklinton, Nashville, Spring Hope, Rocky Mount, Tarboro, Princeville, Lexington, Thomasville, Asheboro, Archdale, Siler City, Pittsboro, Raleigh, Cary, Apex, Wake Forest, Knightdale, Smithfield, Selma, Clayton, Wilson, Albemarle, Troy, Southern Pines, Pinehurst, Aberdeen, Carthage, Sanford, Lillington, Angier, Buies Creek, Erwin, Dunn, Goldsboro, Wadesboro, Polkton, Rockingham, Ellerbe, Laurinburg, Camp Mackall, Wagram, Raeford, Fayetteville, Spring Lake, Hope Mills, Clinton, and Roseboro 1047 AM EST Mon Jan 8 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM EST TUESDAY... * WHAT...South or southeasterly winds will increase to 15 to 25 mph, with gusts between 35 and 45 mph expected during the afternoon and evening Tuesday. * WHERE...All of central North Carolina. The strongest wind gusts are expected over the southern Piedmont, Sandhills, and southern Coastal Plain. * WHEN...Winds will gradually increase through the midday hours and peak from mid afternoon through the evening, generally between 2 PM and 10 PM Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
093 WWUS72 KRAH 090216 NPWRAH URGENT - WEATHER MESSAGE National Weather Service Raleigh NC 916 PM EST Mon Jan 8 2024 NCZ007>011-021>028-038>043-073>078-083>086-088-089-091200- /O.CON.KRAH.WI.Y.0001.240109T1500Z-240110T0300Z/ Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham- Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne- Anson-Richmond-Scotland-Hoke-Cumberland-Sampson- Including the cities of Roxboro, Oxford, Creedmoor, Henderson, Kittrell, Warrenton, Norlina, Roanoke Rapids, Enfield, Scotland Neck, Winston-Salem, Greensboro, High Point, Burlington, Graham, Mebane, Hillsborough, Chapel Hill, Carrboro, Durham, Rougemont, Louisburg, Franklinton, Nashville, Spring Hope, Rocky Mount, Tarboro, Princeville, Lexington, Thomasville, Asheboro, Archdale, Siler City, Pittsboro, Raleigh, Cary, Apex, Wake Forest, Knightdale, Smithfield, Selma, Clayton, Wilson, Albemarle, Troy, Southern Pines, Pinehurst, Aberdeen, Carthage, Sanford, Lillington, Angier, Buies Creek, Erwin, Dunn, Goldsboro, Wadesboro, Polkton, Rockingham, Ellerbe, Laurinburg, Camp Mackall, Wagram, Raeford, Fayetteville, Spring Lake, Hope Mills, Clinton, and Roseboro 916 PM EST Mon Jan 8 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM EST TUESDAY... * WHAT...South or southeasterly winds will increase to 15 to 25 mph, with gusts between 35 and 45 mph expected during the afternoon and evening Tuesday. * WHERE...All of central North Carolina. The strongest wind gusts are expected over the southern Piedmont, Sandhills, and southern Coastal Plain. * WHEN...Winds will gradually increase through the midday hours and peak from mid afternoon through the evening, generally between 2 PM and 10 PM Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
970 WWUS72 KRAH 090903 NPWRAH URGENT - WEATHER MESSAGE National Weather Service Raleigh NC 403 AM EST Tue Jan 9 2024 NCZ007>011-021>028-038>043-073>078-083>086-088-089-100300- /O.CON.KRAH.WI.Y.0001.240109T1500Z-240110T0300Z/ Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham- Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne- Anson-Richmond-Scotland-Hoke-Cumberland-Sampson- Including the cities of Roxboro, Oxford, Creedmoor, Henderson, Kittrell, Warrenton, Norlina, Roanoke Rapids, Enfield, Scotland Neck, Winston-Salem, Greensboro, High Point, Burlington, Graham, Mebane, Hillsborough, Chapel Hill, Carrboro, Durham, Rougemont, Louisburg, Franklinton, Nashville, Spring Hope, Rocky Mount, Tarboro, Princeville, Lexington, Thomasville, Asheboro, Archdale, Siler City, Pittsboro, Raleigh, Cary, Apex, Wake Forest, Knightdale, Smithfield, Selma, Clayton, Wilson, Albemarle, Troy, Southern Pines, Pinehurst, Aberdeen, Carthage, Sanford, Lillington, Angier, Buies Creek, Erwin, Dunn, Goldsboro, Wadesboro, Polkton, Rockingham, Ellerbe, Laurinburg, Camp Mackall, Wagram, Raeford, Fayetteville, Spring Lake, Hope Mills, Clinton, and Roseboro 403 AM EST Tue Jan 9 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING... * WHAT...South or southeasterly winds will increase to 20 to 25 mph, with gusts between 35 and 50 mph expected during the afternoon and evening Tuesday. * WHERE...All of central North Carolina. The strongest wind gusts are expected over the southern Piedmont, Sandhills, Triangle region, and southern/central Coastal Plain. * WHEN...Winds will gradually increase through the midday hours and peak from mid afternoon through the evening, generally between 2 PM and 10 PM Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
817 WWUS72 KRAH 091953 NPWRAH URGENT - WEATHER MESSAGE National Weather Service Raleigh NC 253 PM EST Tue Jan 9 2024 NCZ007>011-021>028-038>043-073>078-083>086-088-089-101100- /O.EXT.KRAH.WI.Y.0001.000000T0000Z-240110T1100Z/ Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham- Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne- Anson-Richmond-Scotland-Hoke-Cumberland-Sampson- Including the cities of Roxboro, Oxford, Creedmoor, Henderson, Kittrell, Warrenton, Norlina, Roanoke Rapids, Enfield, Scotland Neck, Winston-Salem, Greensboro, High Point, Burlington, Graham, Mebane, Hillsborough, Chapel Hill, Carrboro, Durham, Rougemont, Louisburg, Franklinton, Nashville, Spring Hope, Rocky Mount, Tarboro, Princeville, Lexington, Thomasville, Asheboro, Archdale, Siler City, Pittsboro, Raleigh, Cary, Apex, Wake Forest, Knightdale, Smithfield, Selma, Clayton, Wilson, Albemarle, Troy, Southern Pines, Pinehurst, Aberdeen, Carthage, Sanford, Lillington, Angier, Buies Creek, Erwin, Dunn, Goldsboro, Wadesboro, Polkton, Rockingham, Ellerbe, Laurinburg, Camp Mackall, Wagram, Raeford, Fayetteville, Spring Lake, Hope Mills, Clinton, and Roseboro 253 PM EST Tue Jan 9 2024 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM EST WEDNESDAY... * WHAT...South or southeasterly winds at 15 to 25 mph with gusts between 35 and 45 mph can be expected this afternoon. Winds will shift to more southwesterly by this evening and will be gusty at times with gusts of 30 to 40 mph during periods overnight. * WHERE...All of central North Carolina. * WHEN...Until 6 AM EST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and some power outages may result. Travel may be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
145 WWUS72 KRAH 101056 NPWRAH URGENT - WEATHER MESSAGE National Weather Service Raleigh NC 556 AM EST Wed Jan 10 2024 NCZ007>011-021>028-038>043-073>078-083>086-088-089-101200- /O.EXP.KRAH.WI.Y.0001.000000T0000Z-240110T1100Z/ Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham- Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne- Anson-Richmond-Scotland-Hoke-Cumberland-Sampson- Including the cities of Roxboro, Oxford, Creedmoor, Henderson, Kittrell, Warrenton, Norlina, Roanoke Rapids, Enfield, Scotland Neck, Winston-Salem, Greensboro, High Point, Burlington, Graham, Mebane, Hillsborough, Chapel Hill, Carrboro, Durham, Rougemont, Louisburg, Franklinton, Nashville, Spring Hope, Rocky Mount, Tarboro, Princeville, Lexington, Thomasville, Asheboro, Archdale, Siler City, Pittsboro, Raleigh, Cary, Apex, Wake Forest, Knightdale, Smithfield, Selma, Clayton, Wilson, Albemarle, Troy, Southern Pines, Pinehurst, Aberdeen, Carthage, Sanford, Lillington, Angier, Buies Creek, Erwin, Dunn, Goldsboro, Wadesboro, Polkton, Rockingham, Ellerbe, Laurinburg, Camp Mackall, Wagram, Raeford, Fayetteville, Spring Lake, Hope Mills, Clinton, and Roseboro 556 AM EST Wed Jan 10 2024 ...WIND ADVISORY WILL EXPIRE AT 6 AM EST EARLY THIS MORNING... The threat has ended. Gusty winds of 20 to 30 mph will continue into the early afternoon before diminishing. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this wind advisory went out at Jan 8, 3:55 AM EST, 8 minutes earlier.
Area forecast discussion, Jan 8, 3:55 AM EST, 8 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 355 AM EST Mon Jan 8 2024 .SYNOPSIS... High pressure will shift east off the Mid-Atlantic coast by late today. A powerful storm system will sweep across the eastern United States tonight through Tuesday night. High pressure will build over the Southeast states Wednesday through Thursday, then lift to our north early Friday as another storm system approaches Friday through early Saturday. && .NEAR TERM /TODAY/... As of 315 AM Monday... Water vapor satellite imagery displayed a shortwave moving east off the VA coast, and a ridge building across the SE and TN Valley. Surface observations showed a 1028 mb high over the OH Valley, with weak northwesterly winds across central NC. After lows in the mid- 20s to low 30s this morning, temperatures will rise into the upper 40s to low 50s under easterly flow as the surface high pushes east away from the region by late afternoon. Patchy cirrus will stream across the region throughout the morning, then partly clear as the upper ridge builds across the region. && .SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/... As of 355 AM Monday... There is a slight to enhanced risk of severe thunderstorms over much of central NC Tue afternoon/evening. In addition, strong gusty winds and heavy rainfall are expected Tue into Tue night. A strong and vigorous mid-level system over the central Plains Mon night is forecast to reach the Mid-Mississippi Valley early Tue. This system is then expected to reach the OH valley Tue night, after which it will reach the northern Mid-Atlantic early Wed. At the surface, high pressure over the area will shift offshore by early Tue. In the wake of the departing high, a deepening area of low pressure will track up into the Great Lakes. As this low tracks northeastward, a warm front will lift northward during the late- morning to afternoon, followed by a strong cold frontal passage Tue night. Cloudy skies Mon night will give way to light rain toward the early morning hours Tue with the approaching warm front. Rainfall amounts overnight will range from a tenth of an inch or less over the Coastal Plain to nearly a quarter inch over the western Piedmont. Lows Mon night will bottom out in the mid 30s to low 40s, then slowly rise overnight. Light to moderate rain showers Tue morning should give way to moderate to heavy showers and embedded thunderstorms Tue afternoon/evening as a stronger line of activity ahead of the cold front pushes east tied to a triple-point surface low moving NE over western NC/VA. This is the time frame at which our enhanced severe risk will reside, roughly from about 2 PM until 9 PM per the NCAR HRRR Neural Network Hazard Forecast. Based on the latest HREF/ARW/HRRR, it would appear the greatest severe threat should reside over the southern/central Piedmont to central Coastal Plain, in line with the SPC Enhanced Risk. This also lines up well with the CSU TOR/WIND probabilities. Given strong low and deep-layer shear and strongly curved hodographs, the threat will exist for downward mixing of of strong, damaging wind gusts and even tornadoes within a QLCS line during the afternoon/evening. One cannot rule out some gravity waves as well, creating locally higher gusts. In the enhanced area, it would appear enough instability could overcome the weak lapse rates given the strong dynamics. Highs Tue should top out in the upper 50s to mid 60s. In addition to the severe risk, heavy rainfall and urban/poor drainage flash flooding is possible. Rainfall totals are expected to range from 1.5 to 2 inches, but locally up to 3 is possible. We held off on a Flood Watch at the moment given some uncertainty on how fast the convective line moves through, potentially limiting higher amounts. Lastly, we issued a Wind Advisory for all of central NC. Although forecast soundings indicate some limited downward mixing at times due to persistent rain, especially in the Triad and western Piedmont, an alternate scenario is still quite possible for higher gusts to create downed trees from saturated ground. Forecast soundings do indicate 35-45 mph winds just 500 ft above ground, showing the strong wind potential as suggested by the ECMWF EFI. The line of showers/storms should exist by late Tue evening, though gusty winds of 30-40 mph are still possible behind the cold front. Lows will dip into the upper 30s to mid 40s. && .LONG TERM /WEDNESDAY THROUGH SUNDAY NIGHT/... As of 336 PM Sunday... Upper level low centered over NY Wednesday morning will bring westerly flow over the region. As the low lifts over Quebec by the weekend, another deepening upper level trough begins to trek across the Central Plains with another late week system. At the surface, the cold front is well offshore leaving behind CAA with temps ranging from the upper 40s NW to low 50s SE. Thursday is anticipated to be dry as weak high pressure from the Southeast influences the region. As that high pressure shifts further offshore and ENE, the next weather system begins to move into the region with PoPs beginning as early as late Friday morning in the far western Piedmont. This next system is expected to be similar to the one coming across the region on Tuesday- with heavy rain and strong winds. The deep surface low will eject to the northeast from the ARKLATX region then move across the TN and OH valleys. Temperatures on Friday and Saturday are expected to be above freezing by the time the rain moves in and will stay above freezing for the entirety of the event. High temperatures on both days are expected to be in the 50s to low 60s with low temperatures Friday night in the upper 30s to mid 40s. Widespread rainfall and gusty winds of 20 to 30 mph across the region is expected to begin as early as Friday morning with a few rumbles of thunder possible during the afternoon and evening. As the low and associated cold front moves out of the region Saturday morning expect breezy conditions to follow with southwesterly winds of 15 to 20 mph and gusts up to 30mph. By Sunday, conditions are expected to improve with partly cloudy skies and highs in the mid upper 40s to low 50s. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... As of 1225 AM Monday... VFR conditions will continue overnight, with FEW/SCT high clouds at times. Light and variable surface winds tonight will become light and easterly later today as high pressure moves north away from the region. Clouds will increase from the west Monday night as the next system approaches the area. Looking beyond 06z Tue, A powerful storm system moving in from the W and SW will bring high chances for sub-VFR conditions in heavy rain, along with very strong and gusty surface winds and a high LLWS threat, from late Mon night through Tue night. A few strong storms will be possible as well Tue. VFR conditions should return to the area for Wed/Thu. Another storm will create periods of sub-VFR conditions in rain on Friday, with gusty winds expected, yet again. && .CLIMATE... Record Precipitation: January 9: KGSO: 1.22/1933 KRDU: 2.18/1895 KFAY: 1.47/1912 && .RAH WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 10 AM to 10 PM EST Tuesday for NCZ007>011-021>028- 038>043-073>078-083>086-088-089. && SYNOPSIS...JJT NEAR TERM...JJT SHORT TERM...Kren LONG TERM...CA AVIATION...JJT CLIMATE...RAH
Hazardous weather outlook, Jan 7, 6:00 AM EST, 22 hours 3 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Raleigh NC 600 AM EST Sun Jan 7 2024 NCZ007>011-021>028-038>043-073>078-083>086-088-089-081100- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 600 AM EST Sun Jan 7 2024 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. An intense storm system will cross the area Monday night through Tuesday night, producing multiple weather hazards. Rainfall of 2 to 4 inches is expected, which may produce flooding, especially in poor drainage areas, and rapid rises on area rivers and streams. Strong winds of 25 to 35 mph with gusts of 35 to 45 mph are possible Tuesday into Tuesday night. Finally, there is a chance of thunderstorms, especially over the Sandhills and Coastal Plain, and a few of these storms may become strong to severe. Another storm system may bring additional heavy rain and strong gusty winds Friday night into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Tuesday.
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 2:20 PM EST | Flood Watch | RAH | Alamance, Anson, Chatham, Cumberland, Davidson, Durham and 25 more | 30 hr |
Nearby
Wind Advisories in North Carolina, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.